# SDR SWAA2024060784386

- Difficulty date: May 10, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SCUFF PLATE FWD CORNER IS CRACKED.  RECEIVED AND INSTALLED SERVICEABLE FWD CORNER SCUFF PLATE IN REF WITH AMM 53-11-02/401.
